Publication detail

Heat Transfer Analysis on the Hiemenz Flow of a Non-Newtonian Fluid: A Homotopy Method Solution

KHAN, Y. ŠMARDA, Z.

Original Title

Heat Transfer Analysis on the Hiemenz Flow of a Non-Newtonian Fluid: A Homotopy Method Solution

English Title

Heat Transfer Analysis on the Hiemenz Flow of a Non-Newtonian Fluid: A Homotopy Method Solution

Type

journal article - other

Language

en

Original Abstract

The mathematical model for the incompressible two-dimensional/axisymmetric non-Newtonian fluid flows and heat transfer analysis is presented.

English abstract

The mathematical model for the incompressible two-dimensional/axisymmetric non-Newtonian fluid flows and heat transfer analysis is presented.

Keywords

Heat transfer analysis, homotopy perturbation method

RIV year

2013

Released

15.10.2013

Publisher

Hindawi

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2013

Number

1

State

US

Pages from

1

Pages to

5

Pages count

5

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT103975,
  author="Yasir {Khan} and Zdeněk {Šmarda}",
  title="Heat Transfer Analysis on the Hiemenz Flow of a Non-Newtonian Fluid: A Homotopy Method Solution
",
  annote="The mathematical model for the incompressible two-dimensional/axisymmetric non-Newtonian fluid flows and heat transfer analysis is presented.

",
  address="Hindawi",
  chapter="103975",
  doi="10.1155/2013/342690",
  howpublished="online",
  institution="Hindawi",
  number="1",
  volume="2013",
  year="2013",
  month="october",
  pages="1--5",
  publisher="Hindawi",
  type="journal article - other"
}